Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some arithmetic properties of the Bell polynomials


Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 71 (1965), 143-144
DOI: https://doi.org/10.1090/S0002-9904-1965-11261-7
MathSciNet review: 0169810
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. T. Bell, Exponential polynomials, Ann. of Math. (2) 35 (1934), 258-277. MR 1503161
  • 2. L. Carlitz, Some congruences for the Bell polynomials, Pacific J. Math. 11 (1961), 1215-1222. MR 133288
  • 3. John Riordan, An introduction to combinatorial analysis, Wiley, New York, 1958. MR 96594


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11261-7

American Mathematical Society